Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Vector subseries of maximum modulus


Author: Hugh J. Hamilton
Journal: Proc. Amer. Math. Soc. 2 (1951), 87-92
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0040450-8
MathSciNet review: 0040450
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. J. Hamilton, Some theorems on subsequences, Bull. Amer. Math. Soc. vol. 44 (1938) pp. 298-304. MR 1563729
  • [2] A. E. Mayer, Grösste Polygone mit gegebenen Seitenvektoren, Comment. Math. Helv. vol. 10 (1938) pp. 288-301. MR 1509581
  • [3] H. Hadwiger, Über eine Mittelwertformel für Richtungsfunktionale im Vektorraum und einige Anwendungen, J. Reine Angew. Math. vol. 185 (1943) pp. 241-252. MR 0012307 (7:8c)
  • [4] R. Courant and E. J. McShane, Differential and integral calculus, Interscience, 1947, vol. 2, pp. 303-304.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0040450-8
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society